| Model Number |
980200EU |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A recently conducted internal testing with the results received by vyaire medical on 11 march 2019 indicates that there is the potential to elude aluminum from the enflow disposable cartridge during intravenous warming therapy with fluid and blood solutions.As a result, vyaire is initiating an immediate global recall of the enflow disposable cartridges part number 980200eu & 980202eu.Any additional information received from the customer or through vyaire's internal investigation will be included in a follow-up report.
Event or Problem Description
An article published by anaesthesia journal on 21 february 2019 suggests that using uncoated aluminium plates in fluid-warming systems, such as with the enflow iv fluid/blood warming device, can lead to a risk of administering potentially harmful concentrations of aluminium when balanced crystalloid solutions are used.